I take Lexapro for anxiety as well. I don't have any problems with it.
did you have side affects it scares me to go on it,
How it affects everyone will be different. There aren't any adverse reactions when combining a beta blocker and an SSRI that I am aware of. If you have side effects, you have the option of stopping the medication. In the mean time, when it may work, what have you got to lose?
No, I don't really have any side effects. Don't be afraid. SSRIs are fairly mild. Nothing dramatic will happen if you take it.
how long have you been on them, did you have the stress/tingling ears/face sick stomack. am having all of that took ativan this am made me tired didnt help much today i guess am so stress i counterd it . i take .05 small dose so it didnt do much today. i just got used to atenolol side affects and read about the lexapro side affects and just not sure i want anymore cant take many more before iam over the edge so your input helps me .i ve never had to take a med everyday i could take a few ativan here and there and get over it but this time around its beating me down. how soon after you took it did you see a difference and did you take 10mg to start. i though about cutting into first week making it 5 so maybe side affects wont be so bad . can you tell i hate the side affects lol. thanks for talk ing to me it always helps. and why cany we just get over it on arte on its just stress i know that i try and go on with life but not doing to good now yesterday was better had stress am got up went to see my sister baby at hospital had no stress for 3 hours came home had it again. i hate this .
forgot to say i cant eat either lost 13 pds 3 weeks did you get like that . am just scared to try the pill but not sure if i can do with out it this time, like i said i have had panic attacks/stress for years always get over it . do you think its because my mom surgery and than my pac for 9 weeks , because i usually dont have this hard time i have stress take a few ativan back to living its been two weeks since my moms been back home and doing good, and the atenolol has stoped the pac a few here and there no big deal, oh yeah i also changed meds 3 times while in middle of all this to and that stressed me out. i just want to try and get over with out a nother drug, can it be done.tahnk you so much
I've been on Lexapro for 6 months. I was on the older version of it (Celexa) for 6 years before that.
I've had anxiety difficulties for 15 years and so yes I've had all of your symptoms at one time or another. I hate side effects too, so I start on meds very slowly. You could do the same. Take one or two mgs to start with and work up slowly - a milligram every day or every two days if you like. Whatever makes you comfortable. That way your body won't have to adjust to a huge dose all at once.
I basically cannot eat at all when I am anxious, so I know how you feel. Many times in my life I've had to choke down smoothies and Ensure for all of my calories. Fortunately, my appetite has improved on the Lexapro.
Do you have a therapist? If you don't want to take the Lex, you really need to find a counselor that you trust and feel comfortable with. It can help tremendously if you work hard with their guidance.